# SDR SWAA2019070534550

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,030 hours, 29,134 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR HANDLE MOLDING IS NOT SECURED.  SECURED IAW AMM.
